# SDR ASAA2025112662734

- Difficulty date: November 26, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 42,201 hours, 13,261 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810421
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL147A5810-421 IS CRACKED / DAMAGED. GROUNDED - YES. PERMANENT REPAIRED AFT WET AREA FLOOR PANEL 147A5810-421 IAW SRM 53-00-50-2R-6 & 53-00-50-2R-0.
